Document Detail


An incident of bilateral mastodynia after the menopause.
MedLine Citation:
PMID:  4061070     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A 54-year-old postmenopausal woman is described who quite suddenly experienced intense tenderness and tension in both breasts lasting for about 3 weeks. Subsequently she had a uterine bleeding. Excessively increased levels of estradiol (peak value 2325 pmol/l) were found during the period of mastodynia. Seven months previous to this event, hyperthyroidism had been diagnosed. She had, however, been treated with propylthiouracil and was euthyroid long before and during the period of mastodynia.
Authors:
G Kallner
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Acta obstetricia et gynecologica Scandinavica     Volume:  64     ISSN:  0001-6349     ISO Abbreviation:  Acta Obstet Gynecol Scand     Publication Date:  1985  
Date Detail:
Created Date:  1985-12-11     Completed Date:  1985-12-11     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  0370343     Medline TA:  Acta Obstet Gynecol Scand     Country:  SWEDEN    
Other Details:
Languages:  eng     Pagination:  541-2     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Breast / physiopathology*
Estradiol / blood
Female
Humans
Menopause*
Middle Aged
Pain / blood*
Uterine Hemorrhage / blood
Chemical
Reg. No./Substance:
50-28-2/Estradiol

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Doxycycline in human oviduct mucosa and plasma 24-30 hours after an oral dose of 100 mg.
Next Document:  Cochlear function--an analysis.